Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Exponential stability of the Euler-Maruyama method for neutral stochastic functional differential equations with jumps

Abstract

The exponential stability of trivial solution and numerical solution for neutral stochastic functional differential equations (NSFDEs) with jumps is considered. The stability includes the almost sure exponential stability and the mean-square exponential stability. New conditions for jumps are proposed by means of the Borel measurable function to ensure stability. It is shown that if the drift coefficient satisfies the linear growth condition, the Euler-Maruyama method can reproduce the corresponding exponential stability of the trivial solution. A numerical example is constructed to illustrate our theory.

This is a preview of subscription content, log in to check access.

References

  1. 1

    Kolmanovsky V B, Nosov V R. Stability of neutral-type functional differential equations. Nonlinear Anal-Theor Methods Appl, 1982, 6: 873–910

  2. 2

    Mao X R. Exponential stability in mean square of neutral stochastic differential functional equations. Syst Control Lett, 1995, 26: 245–251

  3. 3

    Hu R. Asymptotic properties of several types of neutral stochastic functional differential equations. Dissertation for Ph.D. Degree. Wuhan: Huazhong University of Science & Technology, 2009

  4. 4

    Wu F K, Hu S G, Huang CM. Robustness of general decay stability of nonlinear neutral stochastic functional differential equations with infinite delay. Syst Control Lett, 2010, 59: 195–202

  5. 5

    Janković S, Jovanović M. The pth moment exponential stability of neutral stochastic functional differential equations. Filomat, 2006, 20: 59–72

  6. 6

    Mao X R. Razumikhin-type theorems on exponential stability of neutral stochastic differential equations. SIAM J Math Anal, 1997, 28: 389–401

  7. 7

    Luo Q, Mao X R, Shen Y. New criteria on exponential stability of neutral stochastic differential delay equations. Syst Control Lett, 2006, 55: 826–834

  8. 8

    Mao X R. Asymptotic properties of neutral stochastic differential delay equations. Stochastics Stochastic Rep, 2000, 68: 273–295

  9. 9

    Jiang F, Shen Y, Wu F K. A note on order of convergence of numerical method for neutral stochastic functional differential equations. Commun Nonlinear Sci Numer Simul, 2012, 17: 1194–1200

  10. 10

    Yu Z H. The improved stability analysis of the backward Euler method for neutral stochastic delay differential equations. Int J Comput Math, 2013, 90: 1489–1494

  11. 11

    Zong X F, Wu F K, Huang C M. Exponential mean square stability of the theta approximations for neutral stochastic differential delay equations. J Comput Appl Math, 2015, 286: 172–185

  12. 12

    Wu F K, Mao X R. Numerical solutions of neutral stochastic functional differential equations. SIAM J Numer Anal, 2008, 46: 1821–1841

  13. 13

    Wu F K, Mao X R, Szpruch L. Almost sure exponential stability of numerical solutions for stochastic delay differential equations. Numer Math, 2010, 115: 681–697

  14. 14

    Wu F K, Mao X R, Kloeden P E. Almost sure exponential stability of the Euler-Maruyama approximations for stochastic functional differential equations. Random Oper Stoch Equat, 2011, 19: 165–186

  15. 15

    Zhou S B, Xie S F, Fang Z. Almost sure exponential stability of the backward Euler-Maruyama discretization for highly nonlinear stochastic functional differential equation. Appl Math Comput, 2014, 236: 150–160

  16. 16

    Zhou S B. Exponential stability of numerical solution to neutral stochastic functional differential equation. Appl Math Comput, 2015, 266: 441–461

  17. 17

    Li Q Y, Gan S. Almost sure exponential stability of numerical solutions for stochastic delay differential equations with jumps. J Appl Math Comput, 2011, 37: 541–557

  18. 18

    Yu Z H. Almost sure and mean square exponential stability of numerical solutions for neutral stochastic functional differential equations. Int J Comput Math, 2015, 92: 132–150

  19. 19

    Tan J G, Wang H L, Guo Y F. Existence and uniqueness of solutions to neutral stochastic functional differential equations with Poisson jumps. Abstr Appl Anal, 2012, 2012: 371239

  20. 20

    Liu D Z, Yang G Y, Zhang W. The stability of neutral stochastic delay differential equations with Poisson jumps by fixed points. J Comput Appl Math, 2011, 235: 3115–3120

  21. 21

    Tan J G, Wang H L, Guo Y F, et al. Numerical solutions to neutral stochastic delay differential equations with Poisson jumps under local Lipschitz condition. Math Probl Eng, 2014, 2014: 976183

  22. 22

    Mo H Y, Zhao X Y, Deng F Q. Exponential mean-square stability of the -method for neutral stochastic delay differential equations with jumps. Int J Syst Sci, 2017, 48: 462–470

  23. 23

    Zhu Q X. Asymptotic stability in the pth moment for stochastic differential equations with L´evy noise. J Math Anal Appl, 2014, 416: 126–142

  24. 24

    Mao W, You S R, Mao X R. On the asymptotic stability and numerical analysis of solutions to nonlinear stochastic differential equations with jumps. J Comput Appl Math, 2016, 301: 1–15

  25. 25

    Mao X R. Stochastic Differential Equations and Applications. Chichester: Horwood, 1997

  26. 26

    Higham D J, Mao X R, Yuan C G. Almost sure and moment exponential stability in the numerical simulation of stochastic differential equations. SIAM J Numer Anal, 2007, 45: 592–609

  27. 27

    Tan J G, Wang H L. Mean-square stability of the Euler-Maruyama method for stochastic differential delay equations with jumps. Int J Comput Math, 2011, 88: 421–429

Download references

Acknowledgements

This work was supported by National Natural Science Foundation of China (Grant Nos. 61573156, 61503142) and Key Youth Research Fund of Guangdong University of Technology (Grant No. 17ZK0010).

Author information

Correspondence to Feiqi Deng.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Mo, H., Li, M., Deng, F. et al. Exponential stability of the Euler-Maruyama method for neutral stochastic functional differential equations with jumps. Sci. China Inf. Sci. 61, 70214 (2018). https://doi.org/10.1007/s11432-017-9301-y

Download citation

Keywords

  • neutral stochastic functional differential equations with jumps
  • almost sure exponential stability
  • mean-square exponential stability
  • Euler-Maruyama method